Researcher Page

사진
Choe, Geon Ho (최건호)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
financial mathematics, dynamical systems and ordinary differential equations, classical/real analysis
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Pricing of American lookback spread options

    Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

    2
    Limit properties of continuous self-exciting processes

    Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

    3
    Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

    Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

    4
    Numerical computation of hitting time distributions of increasing Levy processes

    Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

    5
    Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

    Park, Minseok; Lee, Kyungsub; Choe, Geon Horesearcher, EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

    6
    A new variance reduction method for option pricing based on sampling the vertices of a simplex

    Park, Jong Jun; Choe, Geon Horesearcher, QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

    7
    A factor contagion model for portfolio credit derivatives

    Choe, Geon Horesearcher; Jang, Hyun Jin; Kwon, Soon Won, QUANTITATIVE FINANCE, v.15, no.9, pp.1571 - 1582, 2015-09

    8
    HIGH MOMENT VARIATIONS AND THEIR APPLICATION

    Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

    9
    Conditional correlation in asset return and GARCH intensity model

    Choe, Geon Horesearcher; Lee, Kyung Sub, ASTA-ADVANCES IN STATISTICAL ANALYSIS, v.98, no.3, pp.197 - 224, 2014-07

    10
    Probability of multiple crossings and pricing of double barrier options

    Choe, Geon Horesearcher; Koo, Ki Hwan, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.29, no.Special SI, pp.156 - 184, 2014-07

    11
    The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

    Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

    12
    Efficient algorithms for basket default swap pricing with multivariate Archimedean copulas

    Choe, Geon Horesearcher; Jang, Hyun Jin, INSURANCE MATHEMATICS ECONOMICS, v.48, no.2, pp.205 - 213, 2011-03

    13
    The kth default time distribution and basket default swap pricing

    Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

    14
    High precision numerical estimation of the largest Lyapunov exponent

    Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

    15
    Tests of randomness by the gamblers ruin algorithm

    Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

    16
    Mod 2 normal numbers and skew products

    Choe, Geon Horesearcher; Hamachi, T; Nakada, H, STUDIA MATHEMATICA, v.165, no.1, pp.53 - 60, 2004

    17
    The Khintchine constants for generalized continued fractions

    Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

    18
    A universal law of logarithm of the recurrence time

    Choe, Geon Horesearcher, NONLINEARITY, v.16, pp.883 - 896, 2003-05

    19
    Recurrence of transformations with absolutely continuous invariant measures

    Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

    20
    The first return time test of pseudorandom numbers

    Choe, Geon Horesearcher; Kim, DH, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.143, no.2, pp.263 - 274, 2002-06

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0